Proceedings of the Japan Academy

On the structure of Fourier hyperfunctions

Akira Kaneko

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 48, Number 9 (1972), 651-653.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195519537

Digital Object Identifier
doi:10.3792/pja/1195519537

Mathematical Reviews number (MathSciNet)
MR0430264

Zentralblatt MATH identifier
0262.46042

Subjects
Primary: 30A92
Secondary: 46F15: Hyperfunctions, analytic functionals [See also 32A25, 32A45, 32C35, 58J15]

Citation

Kaneko, Akira. On the structure of Fourier hyperfunctions. Proc. Japan Acad. 48 (1972), no. 9, 651--653. doi:10.3792/pja/1195519537. https://projecteuclid.org/euclid.pja/1195519537


Export citation

References

  • [1] Kaneko, A.: On the structure of hyperf unctions with compact supports. Proc. Japan Acad., 47, 956-959 (1971) (Supplement II).
  • [2] Kaneko, A.: A new characterization of real analytic functions. Proc. Japan Acad., 47, 774-775 (1971).
  • [3] Kaneko, A.: Representation of hyperf unctions by measures and some of its applications. J. Fac. Sci. Univ. Tokyo, Sec. 1A, 19(3) (1972) (to appear).